MathSciNet Relay Station
MathSciNet bibliographic data
MR1187454 03C55 (03C45 03C50 06A05)
Kojman, Menachem; Shelah, Saharon Nonexistence of universal orders in many cardinals. J. Symbolic Logic 57 (1992), no. 3, 875–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement